An algorithm for guaranteed bounds of solutions of singularly
Doklady Akademii Nauk, Tome 354 (1997) no. 6, pp. 733-735
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_6_a2,
author = {M. Imanaliev and P. S. Pankov and G. M. Kenenbaeva},
title = {An algorithm for guaranteed bounds of solutions of singularly},
journal = {Doklady Akademii Nauk},
pages = {733--735},
year = {1997},
volume = {354},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a2/}
}
M. Imanaliev; P. S. Pankov; G. M. Kenenbaeva. An algorithm for guaranteed bounds of solutions of singularly. Doklady Akademii Nauk, Tome 354 (1997) no. 6, pp. 733-735. http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a2/